Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i4.30
pages 18-31

Game Problems for Systems with Variable Delay

Yaroslav I. Bigun
Yuriy Fedkovych Chernovtsy National University
Evgeniy A. Liubarshchuk
Yuriy Fedkovych Chernovtsy National University, Chernovtsy
Igor M. Cherevko
Yuriy Fedkovych Chernovtsy National University Chernovtsy, Ukraine

ABSTRACT

Game problem of approach of trajectory of quasilinear conflict-controlled process with cylindrical terminal set under the presence of variable delay is considered. Sufficient conditions of approach in the class of quasiand stroboscopic strategies were obtained by the method of resolving functions. Example of the pursuit problem with quasilinear delay in dynamics of evader is given.


Articles with similar content:

DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
On Optimization Problems for Mixed Systems. Part II
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik